# SDR EE4Y2020090711597

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Dented
- Location: Bs 498-502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT THE COOPESA MAINTENANCE FACILITY IN SAN JOSE, COSTA RICA (SJO), THE FUSELAGE SKIN BETWEEN STA 498 AND STA 502 AND BETWEEN S-21R AND S-25R WAS FOUND TO HAVE 3 EA. DENTS. REPAIRED PER ENGINEERING AUTHORIZATION Nº 72-2020-179 AND DOCUMENTED UNDER JOB: A1J170 NRI 1-35.
